# SDR IPXA2020060856214

- Difficulty date: April 17, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N261UP
- Make and model: Doug MD-11F
- Aircraft serial: 48805
- Aircraft time: 78,606 hours, 14,572 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB25401
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C LT WING STRINGER 40 IS CRACKED BETWEEN XORS 737.6 AND XORS 772.5.CUT OUT DAMAGE. FABRICATED REPAIR PARTS AND ACCOMPLISHED PERMANENT REPAIR ON LT WING STRINGER 4O BETWEEN STA XORS 737.6 AND XORS 772.5 IAW SRM 57-00-03 REPAIR 4, FIG 201 REV 66. (MAJOR)
